# SDR ASAA2025021456023

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 11,618 hours, 3,277 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TANK FUEL QTY IND STILL APPEARS TO BE ERRONEOUS. ON GROUND AFTER REFUELING, BOTH MAIN TANKS WERE WITHIN 20 LBS OF EACH OTHER . AFTER PUSH & ENG START OF NR 1 ENG, RT MAIN SHOT UP TO 8.89. THIS TREND CONTINUED THROUGH TAKEOFF, CLIMB & CRUISE UP TO 9.17 LBS. IMBAL LIGHT CAME ON ONCE CENTER TANK PUMPS WERE TURNED OFF. IMBAL BETWEEN 1000 & 750 LBS FOR REMAINDER.  WHILE THERE IS A SUSPECTED PROBLEM WITH THE RT TANK FUEL QTY IND PROBLEM BECAME EXASPERATED WHEN CENTER TANK FUEL PUMPS TURNED OFF AT CRUISE. IMBAL WENT FROM 600 TO 1000 LBS.  FUEL FLOW & FUEL USED REMAINED NEARLY IDENTICAL. GROUNDED - YES. TANK-TO-TANK FEED THRU CONNECTOR REPLACED. ALL LEAK, OP CHKS GOOD.
